

Order Of Service March 17th, 2024

- 1. Prayer 9:45AM (15 minutes)
- 2. Praise & Worship 10:00AM (15 to 20 minutes)
- 3. Welcome Everyone 10:20AM (2 to 5 minutes)
- 4. Annoucements (Show Video) 10:25AM (7 minutes)
- 5. Giving Message 10:35AM (7 to 10 minutes)
- 6. Music While Preparing Giving 10:45AM (5 minutes)
- 7. Pray Over Giving 10:50AM (1 minute)
- 8. Main Message 10:55AM (30 to 45 minutes)
- 9. Call For Souls
- 10. Communion